On a Number-Theoretical Integration Method. (Short Communications).

H. Niederreiter

Aequationes mathematicae (1972)

  • Volume: 8, page 198-199
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Niederreiter, H.. "On a Number-Theoretical Integration Method. (Short Communications).." Aequationes mathematicae 8 (1972): 198-199. <http://eudml.org/doc/136287>.

author = {Niederreiter, H.},
journal = {Aequationes mathematicae},
pages = {198-199},
title = {On a Number-Theoretical Integration Method. (Short Communications).},
url = {http://eudml.org/doc/136287},
volume = {8},
year = {1972},

AU - Niederreiter, H.
TI - On a Number-Theoretical Integration Method. (Short Communications).
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 198
EP - 199
UR - http://eudml.org/doc/136287
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.